I have been taking Stalopam 20Mg from February 2007. I had a depression in January end because of which doctor advised me to take this along with Colonil.
I feel a totally changed person sexually now(not just from now but from few months back), Earlier I had an urge for sex and even used to think too much about it, but now I don't like it, neither do I have feelings to watch porn etc. Though there is no problem in erection. I believe its all because of medicine.
I consulted my doctor and told him about this and even about my failure to ejaculate. I was given a medicine. Taking of medicine improved ejaculation time, but still I don't have sex feelings, I dont know what has changed in me.
Please help, or let me know some remedy by which I can become the same as I was.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.